# SDR GTIA020012

- Difficulty date: January 13, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 3026
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND OVERWING EXIT LIGHTS WILL NOT COME ON.  REMOVED AND REPLACED BATTERY PACK SYSTEM.  OPS CHECK GOOD PER MM 33-53-01.  (M)
